Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Franzina - G. Palatucci

Fractional $p$-eigenvalues

created by palatucci on 11 Jun 2013
modified on 24 Oct 2014

[BibTeX]

Published Paper

Inserted: 11 jun 2013
Last Updated: 24 oct 2014

Journal: Riv. Mat. Univ. Parma
Volume: 5
Number: 2
Pages: 373-386
Year: 2014
Links: http://rivista.math.unipr.it/vols/2014-5-2/indice.html

Abstract:

We discuss some basic properties of the eigenfunctions of a class of nonlocal operators whose model is the fractional $p$-Laplacian.

Keywords: fractional Laplacian, Dirichlet forms, nonlinear eigenvalues problem, nonlocal problem, quasilinear nonlocal operators


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1